City Research Online

Dirichlet Branes on Orbifolds

Gaberdiel, M. R. & Stefanski, B. (2000). Dirichlet Branes on Orbifolds. Nuclear Physics B, 578(1-2), pp. 58-84. doi: 10.1016/s0550-3213(99)00813-5


The D-brane spectrum of a class of $\Zop_2$ orbifolds of toroidally compactified Type IIA and Type IIB string theory is analysed systematically. The corresponding K-theory groups are determined and complete agreement is found. The charge densities of the various branes are also calculated.

Publication Type: Article
Subjects: Q Science > QC Physics
Departments: School of Science & Technology > Mathematics
Related URLs:
SWORD Depositor:
[thumbnail of 9910109v3.pdf]
Download (310kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login